Bounded solutions of second order of accuracy difference schemes for semilinear fractional schrödinger equations

Ashyralyev A., HİÇDURMAZ B.

Fractional Calculus and Applied Analysis, vol.23, no.6, pp.1723-1761, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.1515/fca-2020-0086
  • Title of Journal : Fractional Calculus and Applied Analysis
  • Page Numbers: pp.1723-1761
  • Keywords: fractional Schrodinger differential equation, existence and uniqueness, difference schemes, uniformly bounded solution, NUMERICAL-SOLUTION, SOLVABILITY, STABILITY, OPERATORS, CALCULUS


© 2020 Diogenes Co., Sofia 2020.The present paper deals with initial value problem (IVP) for semilinear fractional Schrödinger integro-differential equation idu/dt+Au=â0tf(s,Dαsu(s))ds,0